MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE
Model Number 125D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Brain Injury (2219); Convulsion/Seizure (4406)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devilbiss healthcare evaluated the device involved in the event.Based on the assessment, the device was found to be fully operational and producing and delivering oxygen within specification at setting 3, which is the setting that was used by the customer.The alarm system was found to be working correctly and would have alerted the customer to any issues that may have occurred during use.
 
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a portable oxygen concentrator by the home oxygen provider who stated that the "patient stated she was in a personal truck and went to get out and had a seizure and fell out." there were no other injuries associated with the reported incident.The patient told the provider that she sought medical attention, and claims a physician advised her "she has a brown spot on her brain." the patient is concerned the portable concentrator may have contributed to the event.Devilbiss healthcare has not received a report from the patient's physician.Devilbiss healthcare is requesting the return of the device for inspection and will file an update if additional information becomes available.

Brand Name
DEVILBISS
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key23423621
Report Number2515872-2025-00035
Device Sequence Number18187388
Product Code CAW
UDI-Device Identifier00885304022237
UDI-Public(01)00885304022237
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number125D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale